# SDR CALA2024041001020

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 102,963 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D05818
- Condition: No Test
- Location: L1 Door
- Part time: 89,095 hours, 8,810 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING D1R EPAS ARM, THE EPAS BATTERY PACK GREENTEST LIGHT NO COME ON REF HAECO NR NO.9484014.  REPLACED EPAS 9 VOLT BACK UP BATTERY AND REPLACED EPAS BATTERY PACK, CONDITION CHECK NORMAL, CARRIED OUT EPAS BATTERY OPERATIONAL TEST, TEST NORMAL REF AMM 52-11-20-400-806/805 & AMM 52-11-20-700-803 REV.100.
